Necessary optimality conditions for systems of differential equations that are not solved with respect to the derivative
Differencialʹnye uravneniâ, Tome 17 (1981) no. 8, pp. 1478-1480
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_8_a11,
author = {E. E. Barbashina},
title = {Necessary optimality conditions for systems of differential equations that are not solved with respect to the derivative},
journal = {Differencialʹnye uravneni\^a},
pages = {1478--1480},
year = {1981},
volume = {17},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_8_a11/}
}
TY - JOUR AU - E. E. Barbashina TI - Necessary optimality conditions for systems of differential equations that are not solved with respect to the derivative JO - Differencialʹnye uravneniâ PY - 1981 SP - 1478 EP - 1480 VL - 17 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1981_17_8_a11/ LA - ru ID - DE_1981_17_8_a11 ER -
%0 Journal Article %A E. E. Barbashina %T Necessary optimality conditions for systems of differential equations that are not solved with respect to the derivative %J Differencialʹnye uravneniâ %D 1981 %P 1478-1480 %V 17 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1981_17_8_a11/ %G ru %F DE_1981_17_8_a11
E. E. Barbashina. Necessary optimality conditions for systems of differential equations that are not solved with respect to the derivative. Differencialʹnye uravneniâ, Tome 17 (1981) no. 8, pp. 1478-1480. http://geodesic.mathdoc.fr/item/DE_1981_17_8_a11/